# SDR IPXA2017081620597

- Difficulty date: August 6, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA743518
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN DECK FLOOR PANEL 262KF DAMAGED.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG AEA7435, AND EO MD11-5320-27386-C. MAJOR.
